# SDR AWXA0001010

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6935366
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED BETWEEN FLOORBEAM STA 500D TO 520 LBL 45. REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-40-02; FABED REPLACEMENT PART IAW 51-40-02; INSTALLED SUPPORT ANGLE IAW 51-40-02
